Turgay Bayraktar
  • FENS
  • Turgay Bayraktar

You are here

E-Posta
tbayraktarsabanciunivedu
Telefon
(216) 483 9513
Kişisel Web
Ünvanı
Öğretim Üyesi
Eğitim
B. Sc.  Middle East Technical University (2002)
M. Sc. Middle East Technical University (2005)
Ph.D.   Indiana University (2012)
Araştırma Alanları
Çok Değişkenli Kompleks Analiz, Kompleks Dinamik Sistemler, Kompleks Geometri
Yayınlar
  • Makaleler
    Bayraktar, Turgay (2017) "Asymptotic normality of linear statistics of zeros of random polynomials", Proceedings of the American Mathematical Society, Vol.145, No.7, 2917-2929 ()
    Bayraktar, Turgay (2017) "Zero distribution of random sparse polynomials", Michigan Mathematical Journal , Vol.66, No.2, 389-419 ()
  • SU Öncesi Yayınları
    • Green currents for meromorphic maps of compact Kaehler manifolds, J. Geom. Anal., (2013) 23, no. 2, 970-998.
    • Equidistribution toward the Green current in big cohomology classes, Internat. J. Math., (2013), no. 10, 1350080, 25 pp.
    • ( with S. Cantat) Constraints on automorphism groups of higher dimensional manifolds, J. Math. Anal. Appl., (2013) 405, no. 1, 209-213.
    • Ergodic properties of random holomorphic endomorphisms of P^k, Int. Math. Res. Not. IMRN, (2015), no. 4, 927-959.
    • Equidistribution of zeros of random holomorphic sections, Indiana Univ. Math. J., (2016) 65, no. 5, 1759-1793.